# SDR 97ZZZX3762

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92MH
- Make and model: Snias AS350BA
- Aircraft serial: 2898
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 350A5801100801
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL CRACKED EXCESSIVELY IN NUMEROUS PLACES.
